MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; SUCTION IRRIGATOR

INTUITIVE SURGICAL, INC ENDOWRIST; SUCTION IRRIGATOR
Model Number 480299-08
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the suction function of the suction irrigator kept going continuously even when the surgeon took the foot off the pedal.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the suction irrigator to perform failure analysis (fa).Fa was able to confirm and reproduce the customer reported complaint.Fa was not able to confirm or reproduce the reported complaint.The suction irrigator was inspected, and neither of the handheld buttons exhibited any physical external damage.The instrument was placed and driven on an in-house system.The instrument passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.The buttons were pressed and released by the operation pedals successfully without any issues and did not get stuck.The housing was removed for inspection and there was no damage observed.The instrument was fully functional.There was no problem detected.The missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.

Brand Name
ENDOWRIST
Common Device Name
SUCTION IRRIGATOR
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24091030
Report Number2955842-2026-01559
Device Sequence Number10243894
Product Code NAY
UDI-Device Identifier10886874114817
UDI-Public(01)10886874114817(10)K10250808
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480299-08
Device Catalogue Number480299
Device Lot NumberK10250808 0216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown